How Do You Deal With Caffeine Addicts Who Are Taking Drugs?
good afternoon, I want to ask, I’m a caffeine addict who if I don’t drink coffee in two days, I have a headache, the problem is that I’m currently taking antibiotics from a doctor and I don’t dare to drink coffee, and my head is heavy and very dizzy, I try consulting at My pharmacy was given panadol to reduce headaches, but the medicine was taken there was no change, still a headache. how to deal with this situation? and what should i do?
Hello Wahyu Andri,
Coffee contains a psychoactive substance called caffeine. Caffeine has a stimulant effect on the brain, keeps people awake, and reduces fatigue. On the other hand, caffeine can also cause addiction (dependence). When the body is caffeine dependent, sudden stopping / not consuming caffeine for some time will cause a cross-reaction. This reaction can occur if within> 12 hours of not consuming caffeine.
Withdrawal of caffeine reactions can be characterized by complaints as follows:
Depressed - sad
Tremors or trembling especially in the hand area
Usually the reaction with thalassafe caffeine lasts for 2-10 days, after which it will disappear by itself. This reaction is especially severe after the first 2-3 days stop consuming caffeine. To reduce the withdrawal symptoms of caffeine you can gradually reduce caffeine consumption (not stopping suddenly) by reducing the frequency of drinking coffee and other drinks containing caffeine; Drink enough water; enough rest; exercise regularly and adopt a healthy lifestyle.
In addition to the above methods you can take over-the-counter pain relievers such as paracetamol (with a headache dose) or ibuprofen. Inhaling aromatherapy or using oil containing peppermint or menthol is also efficacious to relieve headaches.
Keep in mind that headaches are not always caused by thawdrawalkafein. Headaches can also occur due to a disease that you are suffering from, even due to the medication you are using. Please do a control or re-examination with a doctor if your symptoms are getting worse and do not decrease after> 3 days. Thus the explanation from me, hopefully useful.